Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Prevention of side effects of Reductil and Metformin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   hello
Doctor :   hi
Doctor :   how can I help you?
User :   I am on reductil and Metformin for obesity, i have polycystic ovaries. have been on reductil for 5 weeks now and have started to get side effects such as light headedness and nausea. is there anything i can do to prevent these effects?
Doctor :   ok
Doctor :   i will help you in this
User :   ok thanks
Doctor :   can I ask few relevant questions?
User :   sure
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist circumfrence.
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor